# SDR SWAA2024030457110

- Difficulty date: February 27, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 77,923 hours, 46,396 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS #1 ENGINE ACCOUSTICLE PANELPEELED UP AROUND 3 OR 4 OCLOCK POSITION<[01] REMOVED AND REPLACED #1 ENG AFT ACOUSTICAL PANEL 7-9 O?CLOCK POSITION PER AMM 72-23-02 REMOVED AND REPLACED #1 ENG 8 O?CLOCK POSITION STRUT PROFILE PER AMM 72-23-02
